# SDR FDEA201303280677

- Difficulty date: March 28, 2013
- Submitted: March 28, 2013
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 27,488 hours, 19,275 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Unsecure
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT DOESNT ILLUMINATE WHEN ARMED  INTIL TAPPING LIGHT.  SECURED LAMP IAW SMP. OPERATED ARM SYS NUMEROUS  TIMES. OPS CHECKED GOOD.  AC OK FOR CONTINUED SERVICE.
